# SDR SIMA201911193005

- Difficulty date: October 13, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N680AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500820
- Aircraft time: 37,841 hours, 33,321 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 12 EMERGENCY FLOOR PROXIMITY CONNECTOR IS BROKEN-C/A-COMPLETE:REPAIRED BROKEN EMERGENCY FLOOR PROXIMITY CONNECTOR IAW EMB 145 SWPM 20-21-00. EASI #102  S/N 5241. OPS CHECK GOOD.
